MAUDE Adverse Event Report: MAKO SURGICAL CORP. BENT HOHMANN RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BENT HOHMANN RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210191
Medical Device Problem Codes Mechanical Problem (1384); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Found damaged retractor in cpd- has gauges from saw blade.Case type: no associated procedure.
 
Additional Manufacturer Narrative
Reported event: customer reported a damaged retractor in cpd- has gauges from saw blade.Device evaluation and results: device evaluation was not performed and the bent hohmann retractor event was not confirmed.Device history review: review of the device history records indicate 95 devices were manufactured and accepted into final stock on (b)(6) 2018 with no reported discrepancies.Complaint history review: -based on the device identification, the catsweb and trackwise complaint databases were reviewed from 2011 to present for similar reported events regarding the bent hohmann retractor.There have been no others event for the referenced lot number.Conclusions: no product inspection could be completed due to the product not being returned.Per d03391, preventive maintenance identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.Corrective action/preventive action: as the event did not involve a manufacturing related product problem indicating a non-conformity, adverse trend, or unanticipated hazard, no corrective action is required at this time.
 
Event or Problem Description

Brand Name
BENT HOHMANN RETRACTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7925909
Report Number3005985723-2018-00568
Device Sequence Number19348855
Product Code OLO
UDI-Device Identifier00848486031909
UDI-Public00848486031909
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210191
Device Lot Number41298
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer12/31/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;